# SDR SWAA2016122910856

- Difficulty date: December 27, 2016
- Submitted: December 29, 2016
- Operation: Air carrier
- Aircraft: N774SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27882
- Aircraft time: 58,732 hours, 34,474 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Seal
- Part number: 1981856
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH MLG WHEEL WELL VAPOR BARRIER SEAL CRACKED AT BS 663, RBL 14.   REPAIRED VAPOR BARRIER IAW EA.
